# SDR SWAA052547

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 41,757 hours, 36,837 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 360, BETWEEN STR 13L & STR 14L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
